# SDR AALA201708089002

- Difficulty date: August 3, 2017
- Submitted: August 8, 2017
- Operation: Air carrier
- Aircraft: N381AN
- Make and model: Boeing 767323
- Aircraft serial: 25450
- Aircraft time: 97,205 hours, 15,539 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Clamp
- Condition: Deteriorated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. DETERIORATED RIGHT HAND SLIDE DEPLOYMENT CABLE CLAMPS. REPLACED CLAMP PER AMM 25-65-04.
